# SDR AWXA200700029

- Difficulty date: December 13, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 40,722 hours, 16,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: D57571601270
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - RIGHT WING OUTBOARD FLAP UPPER AND LOWER SURFACES DELAMINATED, WS 5512, RIB 10.  REPAIRED RIGHT WING OUTBOARD FLAP UPPER AND LOWER SURFACES DELAMINATED, WS 5512, RIB 10 IAW A320 SRM 57-53-00 FIGURE 212.
